Advertisement

When should I call my doctor if I take amlodipine besylate and benazepril?

You should call your doctor or seek medical care right away if you're taking amlodipine and benazepril (Lotrel) and experience rare but potentially serious side effects such as swelling of the face, eyelids, lips, tongue or throat; trouble swallowing; or breathing problems.

You also should call your doctor before adding any supplements to your diet, or if another doctor prescribes a new medication, once you start taking Lotrel. Some drugs and supplements can interact with Lotrel, especially supplements containing potassium or the drug lithium. These in particular could cause unwanted and possibly dangerous side effects.

Continue Learning about Antihypertensive

Can sexual health issues signal other medical conditions?
Bonnie Lynn Wright, PhDBonnie Lynn Wright, PhD
All aspects of health are interrelated. Your sexual health will probably be impacted in some way by ...
More Answers
Do thiazide diuretics have any side effects?
Brad AdkinsBrad Adkins
Thiazides are a class of medications which work in the kidneys to increase the amout of salt and wat...
More Answers
How are calcium channel blocker used to treat coronary artery disease?
Donna Hill Howes, RNDonna Hill Howes, RN
Calcium channel blockers reduce the constriction of arteries and increase blood flow to the heart mu...
More Answers
Do centrally acting alpha agonists have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include weakness, dizziness, drowsiness, dry mouth, headaches, loss of sex drive, a...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.